I went to a fat doctor and got started on the HCG/B-12 injections Friday Morning on 8/10/07. He also prescribed bontril (appetite suppressant), maxzide (diuretic), and levothyroxine. I am taking the Bontril and diuretic but refuse to take the levothyroxine because my thyroid lab values were normal. I am happy to say that Friday morning 8/10/07 on my scale I weighed 158 lbs and this morning 8/12/07 I weighed 152 lbs. That is a 6 pound loss. Now I am not saying that the HCG is doing it but I know the Bontril is helping with my cravings and hunger and now have to make myself eat. I am now able to make healthy choices with no food cravings. I have not even been craving my Dr. Peppers like I usually do. Have not had a Dr. Pepper since Thursday. I do drink a whole lot of water. I will see if I see a difference in my fat deposits. I gain almost all weight in my butt and thighs and a little in my lower belly. I am a big pear shape. I am 5'4-1/2" and usually weigh between 125-130 and I am 34 years old. I am glad he also gave me a B12 injection because my B12 was 195. I also feel so much better these last couple of days. I am not tired, my body feels better and I have slept so much better. I will try and keep you all updated. I used to eat all the time and crave so much but now I don't. doc has me on a gradual dose increase of Bontril. i am not jittery and have had no side effects so far. I know some of this weight is water weight but I needed the diuretic because I had a lot of water retention.
For people that don't believe in HCG or other weight loss pills, I know that these are not miracle drugs and I know that you still have to eat healthy and exercise but my problem was no energy to exercise and I was having trouble making healthy choices. If this stuff helps me have energy to exercise and reduces my cravings and helps me stick with healthy food choices then I believe in it. I know I am losing weight because of decreased calories and having more energy but I did not have that before starting this protocol and now I feel great. My mother in law even noticed a difference in my voice. She said I finally had pep in my voice. Maybe the HCG doesn't do anything but doesn't hurt to try.
congrats...the only thing Im wondering is why a diuretic ?? very dangerouse if you do not need it..I had a friend die from lasix...and a handfull of athletes who died from it..you seem to know whast right..whats wrong..myself..I do not agree with a pill that trys to tell you ,your not hungry..(bontril).just becarefull and stay focused ! ...you said B-12 helped to give you energy to exercise...which makes sense..but...thyroid pills....water pills....and a brain altering pill......pills do not help you make the right choices...you do......so take the B-12...excercise smart..eat with common sense..which you seem to have..and do away with the meds...either way good luck !
The b-12 does seem to have helped with energy. I am feeling so much better and more focused. The water pill is because I have slight edema and I am retaining more water than I should. I am not taking 1/2 tablet every day like the doctor said but every other day for right now and then I will let my regular primary care physician tell me what to do next on the diuretic. The Bontril is a low dose and has helped with my severe cravings so therefore I feel that I am satisfied with the healthier choices I am making as before the Bontril I would try and eat healthy but still overeat and still craved from salty to sweet even when I wasn't hungry. I know that it is me making the healthy choices and not the drug but it has cut down on my cravings and hunger. As for the levothyroxine, Big NO. I know I don't need it and I will eventually do away with the diuretic when my primary doctor (not the fat doctor) tells me to. I will be talking to him either Monday or Tuesday to keep him updated.
Also I have researched the diuretic he prescribed me. It is Maxzide. It is a combo of triameterene and hydrochlorothiazide. These are two diuretics. The triameterene is potassium-sharing and helps to counteract potassium loss from the HCTZ. The HCTZ helps lower blood pressure only by helping eliminate excessive sodium stored in the body thus reducing blood pressure for people that has high blood pressure. Research suggests that Maxzide does not interfere with normal blood pressure only if blood pressure is high. I am not on a full dose of this either.
I too, am a future rn in my last year of school. It is no one elses buisness what you are taking, why, how much or any other part of the equation! It's amazing to me how many people tell others what to do and not to do on these posts.
Did you do the "eat all you can eat buffet" for the 2 days after beginning the shots? Are you doing the 500 cal diet? If so, is it hard and are you hungry? Are your shots IM or SQ? I hear both sides.
Good luck to you. I hope to begin later this week, waiting for a call from the doc.
Email me anytime maybe we can support each other in this and school.email: ***@**** (this is the only way an email will show up)
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.